# SDR CA090107013

- Difficulty date: January 2, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bell 427
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bracket
- Part number: 427044223101
- Condition: Broken
- Location: Tail Rotor
- Part time: 2,481 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSPECTION, THE AFT FAN SHAFT HANGAR BEARING SUPPORT BRACKET WAS FOUND TO BE BROKEN.  THERE WAS NO DAMAGE TO THE SURROUNDING AREA, AND INSPECTION OF THE FORWARD BRACKET FOUND NO DAMAGE TO IT.  A ONE TIME INSPECTION OF THE WHOLE AIRCRAFT WAS ALSO PERFORMED.
